# SDR GTIA040868

- Difficulty date: December 20, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Condition: Leaking
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - FLT 503 - DURING PREFLIGHT, FOUND HYDRAULIC FLUID ON RT MLG, AIRCRAFT SWAP.  RE-PACKED RT MAIN GEAR STRUT, LEAK CHECK GOOD.  (M)
